Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have constipation. Taking dulcolax. Need tips on losing weight

My height is 162 cm, my weight is...well...Depends...Sometimes I am 54 or 55 Kg, and I want to be 50 Kg, I want to lose the extra fat that I have in my body, especially on my upper part of my arm and my thighs...My Stomach is just fine the way it is...Can I just know what do I exactly do to lose this weight...:/ Notice: I take a Medicine called Dulcolax , I probably take it every week...Cause without I can t empty my stomach...My stomach is really lazy... Thank you so much.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hello... you need to change your lifestyle and habits to bring about a positive change in your need to start weight training 3 times/ week and other days you can go for a brisk walk/ jog.. as this will help you increase muscle mass and burn fat.. eat small meals every 2-3 hours like fruits, nuts, salads, egg whites, sprouts, peanuts etc..have salads with lunch and dinner.. avoid carbs for dinner like rotis/ rice / breads..drink lot of water.. rest well.. avoid junk and fried foods..
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor